Alert archive / Minnesota / Winter Storm Warnings in 2018
Winter Storm Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this winter storm warning at Jan 10, 2018, 2:07 PM CST for 4 counties in Minnesota; Buffalo County, Taylor County, Wisconsin; Mitchell County, Iowa. It took effect at Jan 11, 2018, 3:00 AM CST. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2018, 2:07 PM CST (20:07 UTC)
- In effect from
- Jan 11, 2018, 3:00 AM CST
- Expired
- Jan 11, 2018, 3:39 AM CST
- In force
- 39 min
- Issued by
- NWS La Crosse, WI
Counties Mitchell County, IA, Dodge County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Buffalo County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 87 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 536 m²/s²
- 0-3 km storm-relative helicity
- 652 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS43 KARX 102007 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 207 PM CST Wed Jan 10 2018 ...Snow...Blowing and Drifting Thursday... .Rain to a wintry mix will quickly transition to snow early Thursday morning, persisting through the day. The heaviest snow looks to fall in a fairly narrow band, making exact placement problematic. Current indications extend it from central Iowa, through parts of southeast Minnesota and into northwest Wisconsin. Amounts from 4 to 6 inches are anticipated in the band. Also of note is the potential for standing water to quickly freeze on untreated roads and sidewalks as much colder air moves in Thursday morning. An added hazard to anticipated slippery travel conditions. Blowing and drifting in open and unsheltered areas will also be a concern as northwest winds gust to 35 mph. Higher impacts across southeast Minnesota and northeast Iowa. Those with travel plans should prepare for slippery driving conditions, with roads conditions deteriorating through the morning hours. In addition, pay close attention to later forecasts as snow amounts and location could change. IAZ008-MNZ079-086-087-094-WIZ032-110415- /O.UPG.KARX.WS.A.0001.180111T0600Z-180112T0000Z/ /O.NEW.KARX.WS.W.0001.180111T0900Z-180112T0000Z/ Mitchell-Wabasha-Dodge-Olmsted-Mower-Buffalo- Including the cities of Osage, Wabasha, Dodge Center, Rochester, Austin, and Alma 207 PM CST Wed Jan 10 2018 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... * WHAT...Heavy snow and blowing snow expected. Plan on difficult travel conditions, including during the morning commute on Thursday. Total snow accumulations of 4 to 6 inches are expected. * WHERE...Portions of north central Iowa, southeast Minnesota and west central Wisconsin. * WHEN...3 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow, especially on ridge tops and in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow and blowing snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WIZ017-110415- /O.NEW.KARX.WS.W.0001.180111T0900Z-180112T0000Z/ Taylor- Including the city of Medford 207 PM CST Wed Jan 10 2018 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... * WHAT...Snow to wintry mix expected. Plan on difficult travel conditions, including during the morning commute on Thursday. Total snow accumulations of 3 to 5 inches and ice accumulations of a light glaze are expected. * WHERE...Taylor County. * WHEN...3 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means significant amounts of snow, sleet and ice are expected. This will make travel very hazardous or impossible. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ009-018-019-MNZ088-095-WIZ029-033-034-110415- /O.NEW.KARX.WW.Y.0001.180111T0900Z-180112T0000Z/ Howard-Floyd-Chickasaw-Winona-Fillmore-Clark-Trempealeau-Jackson- Including the cities of Cresco, Charles City, New Hampton, Winona, Preston, Neillsville, Arcadia, Whitehall, and Black River Falls 207 PM CST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Thursday. Total snow accumulations of 1 to 3 inches, with localized amounts up to 5 inches, are expected. * WHERE...Portions of north central Iowa, northeast Iowa, southeast Minnesota, central Wisconsin and west central Wisconsin. * WHEN...3 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Rieck
2 follow-up statements
826 WWUS43 KARX 110324 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 924 PM CST Wed Jan 10 2018 ...Snow...Blowing and Drifting Thursday... .Rain to a wintry mix will quickly transition to snow early Thursday morning, persisting through the day. The heaviest snow looks to fall in a fairly narrow band, making exact placement problematic. Current indications extend it from central Iowa, through parts of southeast Minnesota and into northwest Wisconsin. Amounts from 4 to 6 inches are anticipated in the band. Also of note is the potential for standing water to quickly freeze on untreated roads and sidewalks as much colder air moves in Thursday morning. An added hazard to anticipated slippery travel conditions. Blowing and drifting in open and unsheltered areas will also be a concern as northwest winds gust to 35 mph. Higher impacts across southeast Minnesota and northeast Iowa. Those with travel plans should prepare for slippery driving conditions, with roads conditions deteriorating through the morning hours. In addition, pay close attention to later forecasts as snow amounts and location could change. IAZ008-MNZ079-086-087-094-WIZ017-032-111130- /O.CON.KARX.WS.W.0001.180111T0900Z-180112T0000Z/ Mitchell-Wabasha-Dodge-Olmsted-Mower-Taylor-Buffalo- Including the cities of Osage, Wabasha, Dodge Center, Rochester, Austin, Medford, and Alma 924 PM CST Wed Jan 10 2018 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... * WHAT...Heavy snow and blowing snow expected. Plan on difficult travel conditions, including during the morning commute on Thursday. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Portions of north central Iowa, southeast Minnesota, north central Wisconsin and west central Wisconsin. * WHEN...3 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow, especially on ridge tops and in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow and blowing snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ010-MNZ096-WIZ041-111130- /O.EXB.KARX.WW.Y.0001.180111T1300Z-180112T0000Z/ Winneshiek-Houston-La Crosse- Including the cities of Decorah, Caledonia, and La Crosse 924 PM CST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST THURSDAY... * WHAT...Mixed precipitation expected early then plan on a switch over to all snow by mid morning. Plan on slippery road conditions, including during the morning commute on Thursday. Total snow accumulations of up to two inches and ice accumulations of a light glaze are possible. * WHERE...In Iowa, Winneshiek County. In Minnesota, Houston County. In Wisconsin, La Crosse County. * WHEN...7 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ009-018-019-MNZ088-095-WIZ029-033-034-111130- /O.CON.KARX.WW.Y.0001.180111T0900Z-180112T0000Z/ Howard-Floyd-Chickasaw-Winona-Fillmore-Clark-Trempealeau-Jackson- Including the cities of Cresco, Charles City, New Hampton, Winona, Preston, Neillsville, Arcadia, Whitehall, and Black River Falls 924 PM CST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Thursday. Total snow accumulations of 2 to 4 inches are expected. * WHERE...Portions of north central Iowa, northeast Iowa, southeast Minnesota, central Wisconsin and west central Wisconsin. * WHEN...3 AM to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Wetenkamp
624 WWUS43 KARX 110939 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 339 AM CST Thu Jan 11 2018 ...Slippery Conditions Expected Today... .Rain will quickly transition to snow this morning and then fall periodically through the remainder of the day. Snow totals will range from 2 to 5 inches from central Iowa northeast through northeast Iowa, southeast Minnesota into northern Wisconsin. Also of note, is the potential for standing water to quickly freeze on untreated roads and sidewalks as much colder air moves in today. Blowing and drifting in open and unsheltered areas will also be a concern as northwest winds gust to 35 mph. These winds will have the greatest impacts across southeast Minnesota and northeast Iowa. Those with travel plans should prepare for slippery driving conditions. IAZ008-MNZ079-086-087-094-WIZ017-032-111745- /O.CAN.KARX.WS.W.0001.000000T0000Z-180112T0000Z/ /O.EXA.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Mitchell-Wabasha-Dodge-Olmsted-Mower-Taylor-Buffalo- Including the cities of Osage, Wabasha, Dodge Center, Rochester, Austin, Medford, and Alma 339 AM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... The National Weather Service in La Crosse has issued a Winter Weather Advisory for snow and blowing snow, which is in effect until 6 PM CST this evening. The Winter Storm Warning has been cancelled. * WHAT...Snow expected. Plan on slippery road conditions today. Total snow accumulations of 2 to 5 inches are expected. * WHERE...Portions of northeast Iowa, southeast Minnesota, and north central and west central Wisconsin. * WHEN...through 6 PM. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means that periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ IAZ009-018-019-MNZ088-095-WIZ029-033-034-111745- /O.CON.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Howard-Floyd-Chickasaw-Winona-Fillmore-Clark-Trempealeau-Jackson- Including the cities of Cresco, Charles City, New Hampton, Winona, Preston, Neillsville, Arcadia, Whitehall, and Black River Falls 339 AM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute. Total snow accumulations of 2 to 5 inches are expected. * WHERE...Portions of northeast Iowa, southeast Minnesota, and central and west central Wisconsin. * WHEN...through 6 PM. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ010-MNZ096-WIZ041-111745- /O.CON.KARX.WW.Y.0001.180111T1300Z-180112T0000Z/ Winneshiek-Houston-La Crosse- Including the cities of Decorah, Caledonia, and La Crosse 339 AM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Mixed precipitation expected early then plan on a switch over to all snow by mid morning. Plan on slippery road conditions that could include the morning commute. Total snow accumulations of up to two inches and ice accumulations of a light glaze are possible. * WHERE...In Iowa, Winneshiek County. In Minnesota, Houston County. In Wisconsin, La Crosse County. * WHEN...7 AM to 6 PM. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Boyne/04
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 12:04 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Jan 10, 12:04 PM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1204 PM CST Wed Jan 10 2018
.UPDATE...
Issued at 1203 PM CST Wed Jan 10 2018
The forecast trend for the upcoming winter storm has been for snow
amounts to be slightly increased to around 4-6 inches and for the
heaviest amounts to be shifted slightly to the east. Therefore,
combined with blowing snow concerns, decided to expand the Winter
Storm Watch farther east.
&&
.SHORT TERM...(Today through Thursday)
Issued at 320 AM CST Wed Jan 10 2018
At 3 AM, southeast winds continue to advect in low level moisture
into southwest Wisconsin, northeast Iowa, and southeast Minnesota.
This has resulted dense fog. Due to this, we have issued a Dense
Fog Advisory through 11 AM. With the surface and road
temperatures at or below freezing, the moisture from the fog could
create icy spots on untreated surfaces. Improvements in the
visibility are not expected to occur until late this morning.
For tonight, the models continue to show that a negatively tilted
short wave trough will eject out of the Central Plains. As this
occurs, a band of 900 to 500 mb frontogenesis will develop from
southwest Iowa northeast into northern Wisconsin. This will result
in a band of precipitation starting to develop during the evening
and then continue through the night. The temperatures in our area
will be initially warm enough for this precipitation to start out
as rain. However, as cold air starts to spill into the area
behind a cold front in southeast Minnesota and northeast Iowa,
this precipitation will change to a wintry mix and then over to
all snow. Snow amounts overnight look to be on the light side
with totals up to 1 inch. Elsewhere warm air advection ahead of
this wave will result in light rain.
On Thursday, the short wave trough will move quickly to the
northeast through northern Wisconsin. This will allow the cold
front to move quickly east through the remainder of the area.
Soundings suggest that the ice aloft will be move in quicker than
originally thought and this will limit the threat for freezing
rain. However, the combination of a wet pavement and quickly
falling temperatures could result in slick spots on untreated road
surfaces. Additional snow totals will be in the 1 to 4 inch range
northwest of a Charles City Iowa to Medford Wisconsin line.
Elsewhere snow totals will range from a trace to around 1 inch.
With still some uncertainty of where the axis of the heaviest snow
will be located in the deformation area, opted to keep the Winter
Storm Watch going. This will allow us to evaluate the 12z data
before going with either an advisory or warning.
.LONG TERM...(Thursday night through Tuesday)
Issued at 320 AM CST Wed Jan 10 2018
On Friday night and Saturday morning, a short wave trough will
bring a reinforcing shot of arctic air to the region. Ahead of
this wave, the models generate some light snow across parts of
southeast Minnesota and northeast Iowa. Due to decent agreement
amongst the models, added a small chance to cover this. If this
signal continues, these snow chances will likely have to be raised
some more. High temperatures in the wake of this front will range
from 0 to 15 on Saturday and Sunday. The coldest areas will be
over the deeper snow from southeast Minnesota and northeast Iowa
northeast into north-central Wisconsin. The low temperatures on
Saturday night will range from 0 to 20 below. Wind chills will
range from 15 to 30 below. A Wind Chill Advisory may be needed for
this night.
On Sunday night and Monday, another short wave trough will move
through the region. This system appears to have a bit more
moisture than its predecessor. If this trend continues, it could
potentially produce around an inch of snow. Temperatures in the
wake of this system will be very similar to what was seen over the
weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1203 PM CST Wed Jan 10 2018
IFR and LIFR conditions expected through the TAF period.
Southerly winds continue to bring in moisture ahead of an
approaching cold front, with fog remaining at RST this afternoon
and becoming more dense (1/2SM visibility) this evening as winds
decrease. Light rain and drizzle are expected to develop this
evening with a switch to snow as the cold front moves through.
Could see a bit of sleet/freezing rain as the cold front moves
through, but this would be very brief, as temperatures are
expected to drop rapidly, making the transition to snow fairly
quick. Timing of the switch to snow is still a bit uncertain, but
currently thinking 10Z for RST and 14Z for LSE. Once the front
moves through, fog will clear out, but snow will keep visibilities
in the IFR category. There has been an eastward trend with the
heaviest snowfall, possibly placing it over RST and further
reducing visibilities, but confidence on exact placement of this
narrow band is quite low. Some guidance then hints at ceilings
rising into the MVFR range through Thursday morning, but reduced
visibilities from falling snow will keep the overall category IFR.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Storm Watch from late tonight through Thursday afternoon
for WIZ032.
MN...Winter Storm Watch from late tonight through Thursday afternoon
for MNZ079-086-087-094.
IA...Winter Storm Watch from late tonight through Thursday afternoon
for IAZ008.
&&
UPDATE...Hollan
SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...CAHazardous weather outlook, Jan 10, 11:38 AM CST, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1138 AM CST Wed Jan 10 2018 IAZ008-MNZ079-086-087-094-WIZ032-111200- Mitchell-Wabasha-Dodge-Olmsted-Mower-Buffalo- 1138 AM CST Wed Jan 10 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and far west central Wisconsin. .DAY ONE...This Afternoon and Tonight Areas of fog will increase this evening and reduce visibility below half a mile. With air and road temperatures near freezing, the moisture from the fog could create icy spots on untreated surfaces. Rain will quickly change over to snow late tonight, with a wintry mix possible in between. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday On Thursday, 4 to 6 inches of snow are expected, with locally higher amounts possible. With temperatures quickly dropping below freezing early Thursday morning, wet surfaces will become slippery. Northwest winds gusting to 35 mph will create areas of blowing and drifting snow, especially across open country. Plan on hazardous travel conditions Thursday, especially during the morning commute. A Winter Storm Watch is in effect from late tonight into Thursday. On Sunday night, some light snow will fall across the area. It is too early to determine snow amounts from this system. Wind chills will range from 15 to 30 below on Saturday, Sunday, and Monday nights. .SPOTTER INFORMATION STATEMENT... Snow amounts would be greatly appreciated Thursday. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ009-018-MNZ088-095-WIZ017-029-033-034-111200- Howard-Floyd-Winona-Fillmore-Taylor-Clark-Trempealeau-Jackson- 1138 AM CST Wed Jan 10 2018 This Hazardous Weather Outlook is for portions of northeast Iowa, southeast Minnesota, and central Wisconsin. .DAY ONE...This Afternoon and Tonight Areas of fog will increase this evening and reduce visibility below half a mile. With air and road temperatures near freezing, the moisture from the fog could create icy spots on untreated surfaces. Rain will quickly change over to snow late tonight, with a wintry mix possible in between. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday On Thursday, 2 to 4 inches of snow are expected. With temperatures quickly dropping below freezing Thursday morning, wet surfaces will become slippery. In addition, northwest winds gusting to 35 mph may cause areas of blowing and drifting snow. Plan on difficult travel conditions Thursday, especially during the morning commute. On Sunday night, some light snow will fall across the area. It is too early to determine snow amounts from this system. Wind chills will range from 15 to 30 below on Saturday, Sunday, and Monday nights. .SPOTTER INFORMATION STATEMENT... Snow amounts would be greatly appreciated Thursday. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-011-019-029-030-MNZ096-WIZ041>044-053>055-061-111200- Winneshiek-Allamakee-Chickasaw-Fayette-Clayton-Houston-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 1138 AM CST Wed Jan 10 2018 This Hazardous Weather Outlook is for portions of northeast Iowa, far southeast Minnesota and southwest Wisconsin. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday On Thursday, rain will change quickly over to snow during the morning, with a wintry mix possible in between. Snow amounts of 2 inches or less can be expected. With temperatures quickly dropping below freezing Thursday morning, wet surfaces will become slippery. On Sunday night, some light snow will fall across the area. It is too early to determine snow amounts from this system. Wind chills will range from 15 to 30 below on Saturday, Sunday, and Monday nights. .SPOTTER INFORMATION STATEMENT... Snow amounts would be greatly appreciated Thursday. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Hollan
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:05 AM CST | Dense Fog Advisory | ARX | Dodge, Fillmore, Houston, Mower, Olmsted | 8 hr |
| Jan 10, 2:07 PM CST | Winter Weather Advisory | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 28 hr |
| Jan 10, 3:21 PM CST | Dense Fog Advisory | ARX | Fillmore, Houston | 11 hr |
Nearby
Winter Storm Warnings in Minnesota, 2018Winter Storm Warnings in Wisconsin, 2018Winter Storm Warnings in Iowa, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.